We describe the case of a 49-year-old woman with a Tramadol intoxication associated with multiorgan failure. Veno-arterial femoro-femoral extracorporeal life support (VA-ECLS) and hemoperfusion (HP) were used as rescue treatments. The emergency medical service found a woman at home unconscious. Once in the hospital, she was intubated and catecholamines support was immediately started for a severe shock. Brain CT was normal, whereas EEG revealed a metabolic encephalopathy pattern. Toxic levels of Tramadol and Quetiapine were detected. VA-ECLS was implanted due to persistent multiorgan failure, and HP with a charcoal cartridge was set to increase the Tramadol clearance. To quantify the charcoal cartridge's removal efficiency of Tramadol, Tramadol concentration was measured before and after the cartridge and before and after the treatment in the patient's blood. The charcoal cartridge showed good extraction ratio during the treatment and no significant rebound effect. VA-ECLS and HP allowed the patient to be weaned from vasoconstrictors and the resolution of the organ failures. These treatments might be lifesaving in the Tramadol intoxication.
Scheda prodotto non validato
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo
|Titolo:||Brief Report: A Case of Tramadol Overdose: Extracorporeal Life Support and Hemoperfusion as Life-Saving Treatment|
|Data di pubblicazione:||2020|
|Appare nelle tipologie:||01.01 - Articolo su rivista|